MAUDE Adverse Event Report: STRYKER SPINE-US AERO C CAGE 6MM INTERBODY DEVICE, 16DX17W LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

STRYKER SPINE-US AERO C CAGE 6MM INTERBODY DEVICE, 16DX17W LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 48896066
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that an aero-c peek cage at c3/4 migrated post-operatively.Fusion has been achieved.Revision surgery is not scheduled or planned at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.  device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.These implants are a temporary fixation device until fusion is achieved.Since fusion was achieved, implant had served its purpose.Most likely the cause of the reported event is fatigue over time.

Brand Name
AERO C CAGE 6MM INTERBODY DEVICE, 16DX17W LORDOTIC
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11939187
Report Number0009617544-2021-00102
Device Sequence Number4318737
Product Code ODP
UDI-Device Identifier07613327124842
UDI-Public07613327124842
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48896066
Device Catalogue Number48896066
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1